# SDR UIEA2018112902737

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,598 hours, 11,842 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 03:54Z RIGHT SIDE WEATHER RADAR ELEVATION INDICATIONS FLICKERING ON SCREEN, SWITCH EFI SWITCH WITH NO CHANGE ( PERFORMED OPS CHECK I.A.W AMM 34-43-00 OPS CHECK GOOD  )
